# SDR A6WA200000062

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- Aircraft time: 23,718 hours, 31,735 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: BA20723A1
- Part serial: 4590
- Condition: Dirty
- Location: Aft Lav
- Part time: 12,926 hours, 14,827 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ACFT LAV SMOKE DETECTOR WENT OFF AND ELECTRIC ODOR WAS NOTED BY PASSENGER IN REAR OF ACFT.  MAINTENANCE ISPECTED AND FOUND NO EVIDENCE OF ELECTRIC ODOR IN AIRCRAFT, FOUND AFT LAV SMOKE DETECTOR DIRTY.  CLEANED AND OPS CHECKED GOOD.  INSPECTED LAV AND LIGHTS, NO DEFECTS NOTED.
